# SDR FDEA2020072371598

- Difficulty date: July 17, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC72232
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORZ STAB SPAR CAP UPPER AFT BARREL NUT HOLE HAS A .100 IN. CRACK BELOW   EXISTING BLEND OUT INSIDE BARREL NUT HOLE. WORK WITH WORK CARD 55X1203ALI-P6. 0000828605 : BATANGAN JR, ROLAND R - 21-JUL-2020 01:53  ACCOMPLISKED BLEND OUT OF CRACK IN R/H AFT BARREL NUT HOLE AT EXISTING BLEND   OUT REF WORK CARD 55X1203ALI-P6 FIG. 2. TOTAL MATERIAL REMOVED .350 SQ. IN. AND   FOUND TO BE WITHIN LIMITS.
